MathSciNet Relay Station
MathSciNet bibliographic data
MR918546 49A29 (49D07)
Khobotov, E. N. A modification of the extragradient method for solving variational inequalities and some optimization problems. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 27 (1987), no. 10, 1462–1473, 1597.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement